# SDR CHQA200800211

- Difficulty date: October 26, 2008
- Submitted: October 29, 2008
- Operation: Air carrier
- Aircraft: N370SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145515
- Aircraft time: 18,545 hours, 15,387 cycles
- Engine: Allsn AE3007A
- Engine time: 20,318 hours, 16,210 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 1170C000006
- Part serial: 00433
- Condition: Overserviced
- Location: Nlg
- Part time: 13,192 hours, 11,388 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 3034, CMH TO DCA.  DURING CLIMBOUT, THE FLIGHT CREW RECEIVED LG AIR/GND FAIL FOLLOWED BY E1-E2 THRUST REVERSER DISAGREE ON EICAS.  THE CREW BURNED OFF FUEL TO LAND UNDER WEIGHT AND LANDED WITHOUT INCIDENT IN CMH.  MAINTENANCE FOUND CMC MESSAGES FOR NLG PROX SWITCH FAIL AND L/G T/R LOGIC.  THE NOSE STRUT WAS INSPECTED AND WAS FOUND TO BE OVER SERVICED.  THE NOSE STRUT WAS DRAINED AND RE-SERVICED PER AMM 32-20-01.  THE GEAR WAS THEN SWUNG WITH NO DEFECTS NOTED AND NO CMC MESSAGES NOTED.
